RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 46–54 (Mi tvp4188)  

This article is cited in 5 scientific papers (total in 5 papers)

Remarks on maximal branching processes

John Lamperti

Dartmouth College, Hanover, N. H., U.S.A.

Full text: PDF file (1552 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 44–53

Bibliographic databases:

Received: 02.07.1970
Language:

Citation: John Lamperti, “Remarks on maximal branching processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 46–54; Theory Probab. Appl., 17:1 (1972), 44–53

Citation in format AMSBIB
\Bibitem{Lam72}
\by John~Lamperti
\paper Remarks on maximal branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 46--54
\mathnet{http://mi.mathnet.ru/tvp4188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298786}
\zmath{https://zbmath.org/?q=an:0279.60078}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 44--53
\crossref{https://doi.org/10.1137/1117004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4188
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “A double exponential law for maximal branching processes”, Discrete Math. Appl., 12:4 (2002), 415–420  mathnet  crossref  mathscinet  zmath
    2. A. V. Lebedev, “Maximal branching processes with non-negative values”, Theory Probab. Appl., 50:3 (2006), 482–488  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Lebedev, “Tail behavior of the stationary distributions of the maximal branching processes”, Theory Probab. Appl., 54:4 (2010), 699–702  mathnet  crossref  crossref  mathscinet  isi
    4. Theory Probab. Appl., 59:4 (2015), 663–672  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. V. Lebedev, “Maksimalnye vetvyaschiesya protsessy v sluchainoi srede”, Inform. i ee primen., 12:2 (2018), 35–43  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020